MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM
Catalog Number 02.09.0314H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision surgery underwent by the patient.She had a primary using non-medacta product.On (b)(6) 2017 the patient was revised and had medacta product implanted as part of an antibiotic spacer.On (b)(6) 2017 the surgeon removed all medacta components and implanted permanent product.In august 2017 the patient came in due to signs of infection.Batch review performed on (b)(6) 2017.Lot 161840: (b)(4) items manufactured and released on 08 april 2016.Expiration date: 2021-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unknown.The surgeon revised the insert.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6847606
Report Number3005180920-2017-00492
Device Sequence Number11143536
Product Code KRO
UDI-Device Identifier07630030825132
UDI-Public07630030825132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2021
Device Catalogue Number02.09.0314H
Device Lot Number161840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;